Nurofen Ibuprofen Zavance Fast Pain Relief 20 Liquid Caps (Qty Limit 4)

$13.49

In stock

Nurofen Ibuprofen Zavance Fast Pain Relief 20 Liquid Caps (Qty Limit 4)

Nurofen Ibuprofen Zavance fast pain relief liquid capsules (200mg ibuprofen) are quickly absorbed into the bloodstream to reach the source of pain fast, so you can get on with life.

$13.49

In stock

Description

This product has a limit of 4 per order, if you order more you will be partially refunded. Note: There is a limit of 100 tablets of paracetamol and 100 tablets of ibuprofen across all products per order, and we withhold the right to cancel and refund any orders which exceed this limit.

Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

– Headache

– Migraine headache

– Tension headache

– Muscular pain

– Cold & flu symptoms

– Period pain

– Dental pain

– Sinus pain

– Back pain

– Arthritic pain

– Reduces fever

Warnings:

Always read the label. Use only as directed. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30

Directions:

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Ingredients:

Ibuprofen 200mg

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Nurofen

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.